# SDR DL72S953808

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 3340 · Exterior Lighting
- Part: Acl Wire
- Condition: Shorted
- Location: Fuselage
- Component: G9325A1
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, UPPER FUSELAGE ANTI-COLLISION LIGHT FELL OUT OF MOUNT AND CAUSED POWER WIRES TO SHORT, WITH RESULTING SPARKS AND SMOKE IN CABIN.  FLT RETURNED TO CAE.  FOUND DAMAGED WIRES ON LIGHT ASSEMBLY.  REMOVED ASSEMBLY, SECURED WIRES, PLACED ON MCO.  LIGHT ASSEMBLY WAS REPLACED, OPERATION NORMAL.
